Opioid Overdose Reversal/ Naloxone Virtual Training – General Community 2

Opioid Overdose Reversal (Naloxone) Training is designed to give healthcare providers, emergency services personnel, educational staff or any community member the instruction needed to administer a lifesaving dose of Naloxone to someone who has overdosed on an opiate such as heroin, morphine, or prescription opioid.

When administered correctly, Naloxone blocks opioid receptor sites, reversing the effects of the overdose. It can be given in intranasal spray form, directly into the muscle, or under the skin.

Educational Objectives:
Upon conclusion of this virtual training, learners should be able to:

  • Understand how the Good Samaritan Overdose Law applies to overdose victims, lay responders, and law enforcement
  • Identify risk factors for opioid overdose
  • Recognize the signs of opioid overdose
  • Respond appropriately and effectively to an opioid overdose situation
  • Correctly administer the spray form of naloxone

Opioid Overdose Reversal/ Naloxone Virtual Training

Certified Trainer:
Dawn Stone, CRPA

August 20th at 12:30

Register for this Narcan Training using the form below.

When the entries have been reviewed, an Opioid Overdose Reversal Virtual Training date will be chosen from the list of possible dates and times. If none of the times are convenient for you, please contact:

Lisa Green
585-786-6275
lgreen@r-ahec.org

Thank you for your interest and support!